# SDR 95ZZZX1527

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5446E
- Make and model: Skrsky S76
- Aircraft serial: 760175
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 6555004023103
- Condition: Malfunction
- Location: Fire Detector
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NR 2 ENGINE FIRE LIGHT ILLUMINATED.  THERE WAS NO SMOKE VISIBLE, NO SMELL, AND NO ERRATIC ENGINE INDICATIONS.  ACFT RETURNED FOR UNEVENTFUL LANDING.  FIRE DETECTOR AMPLIFIER WAS REPLACED.  SYSTEM OPS CHECK AND TEST OKAY.  AWAITING DETAILS FROM REPAIR FACILITY ON AMPLIFIER DEFECTS.
